# SDR ASAA2018100826402

- Difficulty date: October 5, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 42,033 hours, 12,260 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Compensator
- Part number: 2020201
- Part serial: 6688
- Condition: Out Of Tolerance
- Location: Fuel Tank
- Part time: 44,274 hours, 13,466 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C NG-28FCD-18090-1 FOUND TWO PROBES OUT OF TOLERANCE, COMP PROBE AND NR 1 PROBE, TANK 2. GROUNDED - YES. REMOVED AND REPLACED TANK 2 COMPENSATOR PROBE AND TANK NR 1 PROBE REF AMM 28-41-21-400-801, OPS NML REF AMM 28-41-00-730-801. COMPENSATOR ACCESS PANEL SECURED AND NO LEAKS.
